MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCEFX-8CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: unknown pad - unknown pad, lot# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the orthopedic procedure, the physician found a 10 cm long burn mark on the patient's butt where the plate was attached.
 
Event or Problem Description
According to the reporter, after the orthopedic procedure, the physician found a 10 cm long burn mark on the patient's butt where the plate was attached.The burn degree was not confirmed, as it was said that it may not be burn.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was a 10 cm long burn mark on the patient's butt where the plate was attached.A potentially related device issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCE FX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19905666
Report Number1717344-2024-01582
Device Sequence Number12532682
Product Code GEI
UDI-Device Identifier10884524002590
UDI-Public10884524002590
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEFX-8CS
Device Catalogue NumberFORCEFX-8CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown